Complex analysis and geometry
The heredity and bimeromorphic invariance of the ¯-lemma property
Comptes Rendus. Mathématique, Volume 359 (2021) no. 6, pp. 645-650.

We give a simple proof of a result on the ¯-lemma property under a blow-up transformation by Deligne–Griffiths–Morgan–Sullivan’s criterion. Here, we use an explicit blow-up formula for Dolbeault cohomology given in our previous work, which can be induced by a morphism expressed on the level of spaces of forms and currents. At last, we discuss the heredity and bimeromorphic invariance of the ¯-lemma property.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.203
Classification: 32Q99
Meng, Lingxu 1

1 Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, P. R. China
@article{CRMATH_2021__359_6_645_0,
     author = {Meng, Lingxu},
     title = {The heredity and bimeromorphic invariance of the $\partial \protect \,\protect \overline{\protect \!\partial }$-lemma property},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {645--650},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {6},
     year = {2021},
     doi = {10.5802/crmath.203},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.203/}
}
TY  - JOUR
AU  - Meng, Lingxu
TI  - The heredity and bimeromorphic invariance of the $\partial \protect \,\protect \overline{\protect \!\partial }$-lemma property
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 645
EP  - 650
VL  - 359
IS  - 6
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.203/
DO  - 10.5802/crmath.203
LA  - en
ID  - CRMATH_2021__359_6_645_0
ER  - 
%0 Journal Article
%A Meng, Lingxu
%T The heredity and bimeromorphic invariance of the $\partial \protect \,\protect \overline{\protect \!\partial }$-lemma property
%J Comptes Rendus. Mathématique
%D 2021
%P 645-650
%V 359
%N 6
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.203/
%R 10.5802/crmath.203
%G en
%F CRMATH_2021__359_6_645_0
Meng, Lingxu. The heredity and bimeromorphic invariance of the $\partial \protect \,\protect \overline{\protect \!\partial }$-lemma property. Comptes Rendus. Mathématique, Volume 359 (2021) no. 6, pp. 645-650. doi : 10.5802/crmath.203. http://www.numdam.org/articles/10.5802/crmath.203/

[1] Abramovich, Dan; Karu, Kalle; Matsuki, Kenji; Wlodarczyk, Jaroslaw Torification and factorization of birational maps, J. Am. Math. Soc., Volume 15 (2002) no. 3, pp. 531-572 | DOI | MR | Zbl

[2] Alessandrini, Lucia Proper modifications of generalized p-Kähler manifolds, J. Geom. Anal., Volume 27 (2017) no. 2, pp. 947-967 | DOI | MR | Zbl

[3] Angella, Daniele; Suwa, Tatsuo; Tardini, Nicoletta; Tomassini, Adriano Note on Dolbeault cohomology and Hodge structures up to bimeromorphisms, Complex Manifolds, Volume 7 (2002) no. 1, pp. 194-214 | DOI | MR | Zbl

[4] Angella, Daniele; Tomassini, Adriano On the ¯-lemma and Bott–Chern cohomology, Invent. Math., Volume 192 (2013) no. 3, pp. 71-81 | DOI | MR | Zbl

[5] Buchdahl, Nicholas On compact Kähler surfaces, Ann. Inst. Fourier, Volume 49 (1999) no. 1, pp. 287-302 | DOI | Numdam | MR | Zbl

[6] Deligne, Pierre; Griffiths, Phillip; Morgan, John; Sullivan, Dennis Real homotopy theory of Kähler manifolds, Invent. Math., Volume 29 (1975) no. 3, pp. 245-274 | DOI | Zbl

[7] Friedman, Robert The ¯-lemma for general Clemens manifolds, Pure Appl. Math. Q., Volume 15 (2019) no. 4, pp. 1001-1028 | DOI | MR | Zbl

[8] Lamari, Ahcène Courants kählériens et surfaces compactes, Ann. Inst. Fourier, Volume 49 (1999) no. 1, pp. 263-285 | DOI | Numdam | MR | Zbl

[9] Meng, Lingxu Mayer–Vietoris systems and their applications (2019) (https://arxiv.org/abs/1811.10500v3)

[10] Meng, Lingxu Leray–Hirsch theorem and blow-up formula for Dolbeault cohomology, Ann. Mat. Pura Appl., Volume 199 (2020) no. 5, pp. 1997-2014 | DOI | MR | Zbl

[11] Parshin, Alexei N. On a certain generalization of Jacobian manifold, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 30 (1966) no. 1, pp. 175-182 | MR | Zbl

[12] Rao, Sheng; Yang, Song; Yang, Xiangdong Dolbeault cohomologies of blowing up complex manifolds, J. Math. Pures Appl., Volume 130 (2019), pp. 68-92 | MR | Zbl

[13] Rao, Sheng; Yang, Song; Yang, Xiangdong Dolbeault cohomologies of blowing up complex manifolds II: bundle-valued case, J. Math. Pures Appl., Volume 133 (2020), pp. 1-38 | MR | Zbl

[14] Rao, Sheng; Zou, Yongpan ¯-lemma, double complex and L 2 cohomology (2020) (https://hal.archives-ouvertes.fr/hal-02904394)

[15] Stelzig, Jonas Double complexes and Hodge stuctures as vector bundles, Ph. D. Thesis, WWU, Münster (2018) (https://d-nb.info/1165650959/34) | Zbl

[16] Stelzig, Jonas The double complex of a blow-up, Int. Math. Res. Not., Volume 2019 (2019), rnz139

[17] Yang, Song; Yang, Xiangdong Bott–Chern blow-up formula and bimeromorphic invariance of the ¯-lemma for threefolds, Trans. Am. Math. Soc., Volume 373 (2020) no. 12, pp. 8885-8909 | DOI | Zbl

Cited by Sources: